Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 45, NWS Eureka, CA

May 28, 2010

NWS Eureka, CA issued this small craft advisory at May 28, 2010, 2:54 AM PDT. It took effect at May 28, 2010, 3:00 PM PDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
May 28, 2010, 2:54 AM PDT (09:54 UTC)
In effect from
May 28, 2010, 3:00 PM PDT
Expired
May 30, 2010, 8:34 PM PDT
In force
54 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WHUS76 KEKA 280954
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 AM PDT FRI MAY 28 2010

PZZ470-475-282230-
/O.NEW.KEKA.SC.Y.0045.100528T2200Z-100530T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 AM PDT FRI MAY 28 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
996 
WHUS76 KEKA 282112
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
212 PM PDT FRI MAY 28 2010

PZZ470-475-290515-
/O.CON.KEKA.SC.Y.0045.100528T2200Z-100530T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
212 PM PDT FRI MAY 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
009 
WHUS76 KEKA 290326
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
826 PM PDT FRI MAY 28 2010

PZZ470-475-291130-
/O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
826 PM PDT FRI MAY 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
543 
WHUS76 KEKA 290836
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
136 AM PDT SAT MAY 29 2010

PZZ455-292245-
/O.EXB.KEKA.SC.Y.0045.000000T0000Z-100530T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
136 AM PDT SAT MAY 29 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-292245-
/O.EXT.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
136 AM PDT SAT MAY 29 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-292245-
/O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
136 AM PDT SAT MAY 29 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
435 
WHUS76 KEKA 292121
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
221 PM PDT SAT MAY 29 2010

PZZ470-301000-
/O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
221 PM PDT SAT MAY 29 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. 


A TIGHT PRESSURE GRADIENT WILL START TO RELAX SUNDAY AFTERNOON
WITH THE WINDS DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-301000-
/O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
221 PM PDT SAT MAY 29 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

A TIGHT PRESSURE GRADIENT WILL START TO RELAX LATE SATURDAY NIGHT
WITH THE WINDS DIMINISHING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-301000-
/O.CON.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
221 PM PDT SAT MAY 29 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY. 

A TIGHT PRESSURE GRADIENT WILL START TO RELAX LATE SUNDAY EVENING
WITH THE WINDS DIMINISHING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
381 
WHUS76 KEKA 300734
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1234 AM PDT SUN MAY 30 2010

PZZ470-301100-
/O.EXT.KEKA.SC.Y.0045.000000T0000Z-100530T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1234 AM PDT SUN MAY 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-301100-
/O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1234 AM PDT SUN MAY 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-302230-
/O.CON.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1234 AM PDT SUN MAY 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
747 
WHUS76 KEKA 302227
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
327 PM PDT SUN MAY 30 2010

PZZ475-310500-
/O.CON.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
327 PM PDT SUN MAY 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
994 
WHUS76 KEKA 310334
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 PM PDT SUN MAY 30 2010


PZZ475-310445-
/O.CAN.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 PM PDT SUN MAY 30 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 27, 2:15 PM PDT, 12 hours 39 minutes earlier.

Area forecast discussion, May 27, 2:15 PM PDT, 12 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
215 PM PDT THU MAY 27 2010

.SYNOPSIS...THE WET WEATHER WILL BE COMING TO AN END OVERNIGHT AS
LOW PRESSURE MOVES INTO THE ROCKIES. WARMER AND DRIER CONDITIONS
WILL DEVELOP JUST IN TIME FOR THE HOLIDAY WEEKEND.

&&

.DISCUSSION...THE MAIN FORECAST CHALLENGE AND IMPACT WILL BE THE
CONTINUE THREAT FOR SHOWERS AND TSTMS CONTAINING SMALL HAIL. A
COLD UPPER LOW CURRENTLY NEAR 40N 127W WILL CONTINUE TO MOVE
SE...CROSSING THE SIERRAS LATE TONIGHT. A 125 KT JET STREAK
ROUNDING THE BASE OF THIS TROUGH IS POINTED AT CENTRAL CA WHERE
THE BULK OF THE LIFT AND ASSOCIATED PRECIP IS CURRENTLY FALLING.
WITH MOST OF THE DYNAMICS FOCUSED TO OUR SOUTH...I BELIEVE THE
THREAT FOR TSTMS MAY BE LIMITED FOR THE REMAINDER OF THE
EVENING...BUT SHOWERS WILL BE PLENTIFUL. THE BIGGEST CONCERN IS THE
THREAT FOR SMALL HAIL TO ACCOMPANY THIS SHOWER ACTIVITY. WITH
FREEZING LEVELS HOVERING AROUND 4 KFT...PEA-SIZE HAIL WILL BE
EASILY GENERATED BY STRONGER UPDRAFTS. TSTMS CANNOT BE RULED
OUT...AS A FEW BREAKS IN THE CLOUDS LATE THIS AFTERNOON/EVENING
MAY LEAD TO A ROGUE LIGHTNING STRIKE CONSIDERING THE COLD AIR
ALOFT AND STEEP LAPSE RATES.

ONCE THE LOW PUSHES OFF OUR OUR EAST...THERE IS ONE LAST LOBE OF
VORTICITY THAT WILL SWING THROUGH NW CA FRI MORNING. ENHANCED LIFT
WITH THIS FEATURE MAY LEAD TO SOME VERY LIGHT RAIN/DRIZZLE ALONG
THE COAST WITH SHOWERS CONTINUING ALONG THE RIDGETOPS. STRATUS MAY
BE AN ISSUE ACROSS INTERIOR VALLEYS THROUGH THE MORNING HRS ON FRI
DUE TO THE MOIST BOUNDARY LAYER. I DON'T EXPECT FOG TO BE A
WIDESPREAD ISSUE DUE TO SUBSTANTIAL CLOUD COVER...BUT ITS NOT OUR
OF THE QUESTION...ESPECIALLY IN LOW LYING AREAS THAT SAW MEASURABLE
PRECIPITATION TODAY.

HIGH PRESSURE NUDGES TOWARD THE COAST LATE FRI...WITH A CLEARING
TREND EXPECTED AS NORTH WINDS START TO INCREASE. SFC HIGH PRESSURE
HOLDS OVER THE WEEKEND WITH INCREASING TEMPS INLAND. THE UPPER
LEVEL PATTERN REMAINS FAIRLY FLAT WITH ONLY WEAK RIDGING NOTED
THROUGH EARLY MON. MODELS HAVE BEEN CONSISTENT SHOWING A WEAK FRONT
CROSSING THE PACNW LATE MON...WHICH MAY BRING A LITTLE LIGHT RAIN
TO AREAS NORTH OF CAPE MENDOCINO. LATER NEXT WEEK...MODELS ARE
HINTING AT POSSIBLY BREAKING DOWN THE FLAT RIDGE ONCE AGAIN...OPENING
THE DOOR FOR A FEW MORE FRONTS TO MOVE ASHORE. CONFIDENCE IN THIS
PATTERN IS SHAKY AT BEST CONSIDERING MODEL INCONSISTENCIES AND THE
TIME OF YEAR. THUS WE HAVE MAINTAINED SLIGHTLY ABOVE CLIMO POPS
WITH NEAR NORMAL TEMPS. JCA

&&

.AVIATION...WRAP AROUND FLOW FROM THE SOUTH AND SOUTHEAST ASSOCIATED
WITH AN UPPER LEVEL FEATURE CONTINUES TO BRING SHOWERS THROUGH THE
CWA.  HEAVIEST SHOWERS APPEAR TO BE CONCENTRATED ACROSS THE COAST AND
COASTAL INTERIOR ZONES AND HAVE OFFERED BRIEF PERIODS OF MVFR CONDITIONS
DUE TO REDUCED VSBYS AND CIGS.  THE UPPER LOW IS GRADUALLY MOVING OVER
THE COAST THUS CONTINUED SHOWER ACTIVITY IS EXPECTED THROUGH THE REMAINDER
OF TONIGHT AND EARLY TOMORROW...BUT THE TROUGH AXIS WILL BEGIN TO
MOVE EAST OF THE AREA ON FRIDAY SO DRIER WEATHER IS ON THE WAY.

&&

.MARINE...DESPITE AN UNSEASONABLY STRONG UPPER LEVEL LOW THE SURFACE
PRESSURE PATTERN REMAINS WEAK PRODUCING LIGHT WINDS AND FAIRLY
TRANQUIL. THIS PATTERN WILL CONTINUE THROUGH FRIDAY BEFORE THE UPPER
TROUGH AXIS MOVES EAST AND A SHORT WAVE RIDGE OF HIGH PRESSURE
BEGINS TO ESTABLISH ITSELF OFF THE COAST. AS THE RIDGE BUILDS TO THE
EAST...A THERMAL TROUGH WILL DEVELOP OVER THE INTERIOR AND COMBINE
WITH HIGH PRESSURE OFFSHORE TO RESULT IN INCREASING NORTHERLY WINDS
HEADING INTO THE WEEKEND. THESE WINDS WILL GENERATE A SHORT PERIOD
FRESH SWELL BY FRI NIGHT.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, May 27, 4:34 AM PDT, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
434 AM PDT THU MAY 27 2010

CAZ001-002-281330-
REDWOOD COAST-MENDOCINO COAST-
434 AM PDT THU MAY 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY. A FEW SHOWERS AND
STORMS MAY CONTAIN SMALL HAIL AND BRIEF GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-004-076-281330-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
434 AM PDT THU MAY 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. A FEW
STORMS MAY BECOME STRONG WITH HAIL AND GUSTY WINDS.

SNOW LEVELS WILL AVERAGE AROUND 4500 FEET TODAY AND TONIGHT. A
FEW INCHES OF SNOW ACCUMULATION IS POSSIBLE ABOVE MOUNTAIN
PASSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.